# SDR CA960202016

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 8010 · Engine Cranking
- Part: Relay Contacts
- Part number: 6041H190
- Condition: Bruned
- Location: Start Contacto
- Part time: 5,132 hours
- Component: Cutlerham, 6041H190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ROUTINE INSPECTION OF THE START CONTACTOR, A HIGHER THAN NORMAL RESISTANCE WAS MEASURED BETWEEN A1 AND A2 TERMINALS. THE CONTACTS WERE SUSPECTED BURNED.
